# SDR FDEA202012183184

- Difficulty date: December 18, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 86,645 hours, 19,080 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hmu
- Part number: 1471M24P12
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: J, A

## Discrepancy

ON TAKEOFF, JUST AFTER LIFTOFF WITH LANDING GEAR IN  TRANSIT, HEARD 3 LOUD BANGS AND FELT A LATERAL MOVEMENT.  ALL 3 ENGINES APPEARED NORMAL DURING  EVENT.  WORK PERFORMED PER TSI 72-00/5074.PERFORMED BSI AND                               NO DEFECT NOTED.REPLACED HMU AND PERFROMED POWER                                  ASSUANCE TEST AND TEST SATISFACTORY.A/C OK FOR                                    SERVICE.NOTIFIED MOCC PP.THIS ITEM CLOSED.
